# SDR FDEA202003050489

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO SEAT TRACK AT STATION 879 TO STATION 885 X = - 47.5 FOUND   CROWN DAMAGE .  CABIN - MAN DECK CARGO SEAT TRACK AT STATION 879 TO STATION 885 X = - 47.5 , DAMAGED   CROWN EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 869 TO STATION 989 X = - 47.5 AS PER SRM 53-00-52-2R FIGURE   201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
